Journal of Differential Geometry

Quasi-conformal harmonic diffeomorphism and the universal Teichmüller space

Luen-Fai Tam and Tom Y. H. Wan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 42, Number 2 (1995), 368-410.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214457235

Digital Object Identifier
doi:10.4310/jdg/1214457235

Mathematical Reviews number (MathSciNet)
MR1366549

Zentralblatt MATH identifier
0873.32019

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations 30F60: Teichmüller theory [See also 32G15]

Citation

Tam, Luen-Fai; Wan, Tom Y. H. Quasi-conformal harmonic diffeomorphism and the universal Teichmüller space. J. Differential Geom. 42 (1995), no. 2, 368--410. doi:10.4310/jdg/1214457235. https://projecteuclid.org/euclid.jdg/1214457235


Export citation